# SDR CA000310006

- Difficulty date: January 14, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Switch
- Condition: Failed
- Location: Reservoir
- Part time: 217 hours, 232 cycles
- Component: Reservoir-Level-, Vickers, 974641
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT, AIRCRAFT HAD A FAILURE OF THE NR 2 HYD RES LEVEL SWITCH CAUSING AN ISOLATION OF THE NR 2 HYD SYSTEM.  ALT LANDING GEAR EXTENSION WAS CARRIED OUT.  A/C POST MOD 8/2781.  PARTS TO BE EXAMINED BY VICKERS.
